Income convergence across US States: An analysis using measures of concordance and discordance

Webber, D. J., White, P. and Allen, D. O. (2005) Income convergence across US States: An analysis using measures of concordance and discordance. Journal of Regional Science, 45 (3). pp. 565-589. ISSN 0022-4146

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1111/j.0022-4146.2005.00384.x


Item Type:Article
Uncontrolled Keywords:income convergence, USA, concordance, discordance
Faculty/Department:Faculty of Business and Law > Department of Accounting, Economics and Finance
ID Code:6329
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:12
Last Modified:27 Jun 2014 09:27

Request a change to this item

Copyright 2013 © UWE better together